JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Jozsef Nemeth    
    Email: nemethj@math.u-szeged.hu  

Bolyai Institute,
University of Szeged,
Aradi Vertanuk Tere 1.
6720 Szeged

    Research Areas :  
Other :  
    Articles: Power-Monotone Sequences and Fourier Series with Positive Coefficients   Volume 2, Issue 2
    Power-Monotone Sequences and Integrability of Trigonometric Series   Volume 4, Issue 1
    Strongly nonlinear elliptic equations, Generalization of a Result for Cosine Series on the $L^1$ Norm   Volume 4, Issue 5

      search [advanced search] copyright 2003 terms and conditions login